# SDR SWAA2022082333370

- Difficulty date: July 24, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 53,315 hours, 31,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727 TO BS807 WL156 AND LBL21 AFT CARGO COMPARTMENT 2022-376038 / [01] REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS847 WL156 AND LBL21 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A7500 SHEET 85 REV A SRM 51-10-02 SEE INDIVIDUAL SINGOFFS BELOW.;[02] TASK CARD COMPLETE AND CERTIFIED AS RII. SEE INDIVIDUAL SIGNOFFS BELOW.
